# SDR AALA20160219009

- Difficulty date: February 8, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 70,085 hours, 10,951 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143T352013
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR DAMAGED AT AFT DOOR FRAME & SEAL SEAT NEEDS TO BE REPAIRED.  COMPLIED WITH ALL STEPS OF FWD CARGO SKIN REPAIR IAW EA 258113 FINAL STEPS 1 - 24.  ACFT IN BASE MX.
